# SDR UIEA2021080501705

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Indication
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MSG. ON TAXI IN( PERF. APU BITE IAW FIM 49-11 F/T 958 NO FAULTS NOTED. PERF FIM 49-11 F/T 959 NO DEFECTS NOTED. APU IS SATISFACTORY. PERF APU OPS CHECK IAW 49-11-00. NO DEFECTS NOTED. PLACED WIDE PNEUMATIC & ELECTRICAL LOAD, APU OPERATED NORMAL. )
